# SDR 2022FA0000184

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: General aviation
- Aircraft: N544AS
- Make and model: Snias AS350B3
- Aircraft serial: 3367
- Engine: Tmeca ARRIEL2B
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 668F120002
- Condition: Loose
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, THE FUEL PRESSURE CAUTION LIGHT ILLUMINATED.  THE PILOT IMMEDIATELY TURNED ON THE FUEL PUMP AND PERFORMED A PRECAUTIONARY LANDING.  AFTER SHUTDOWN, FUEL WAS OBSERVED ON THE FUSELAGE.  SUBSEQUENT EXAMINATION BY A MECHANIC REVEALED A LOOSE MAIN FUEL FEED HOSE FITTING AT THE ENGINE FIREWALL SHUT-OFF VALVE UNION.  THE HOSE FITTING WAS THEN TIGHTENED AND SAFETIED PER AIRBUS MAINTENANCE MANUAL INSTRUCTIONS BY A COMPANY MECHANIC, AND AN AIRCRAFT/ENGINE GROUND RUN, FOLLOWED BY A FLIGHT, WAS SUCCESSFULLY COMPLETED WITHOUT FURTHER INCIDENT.
